# SDR CALA2013112093118

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 74,242 hours, 10,352 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GAP STRIP HAS DAMAGE APPROXIMATELY 3 INCHES INBD FROM EDGE ON NR 1 ENG.  FOUND SMALL NICK, BLENDED DAMAGE NEEDS TO HAVE HFEC INSPECTION IAW SRM 54-50-70. ACCOMPLISHED HFEC IAW NDT MANUAL PART 6 51-00-06, NO CRACKS FOUND, IAW SRM 54-50-70. DAMAGED AREA IS 0 SQ IN OF EXPOSURE, NO FURTHER ACTION REQUIRED.
